# SDR QR9R2025031100005

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9106
- Aircraft time: 4,605 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 0177887050
- Condition: Failed
- Location: Eng Ind Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLI DEGRADED ON THE NUMBER ONE ENGINE FOR TOT AFTER START UP. TROUBLESHOOTING REVEALED #1 ENGINE THERMOCOUPLE BOX FAILED CONTINUITY CHECK OF THE EQUIPPED BOARD; RED MODULES EXCEEDS THE ALLOWABLE LIMITS. REPLACED THERMOCOUPLE BOX IAW SAFRAN 77-22-00-900-802-A01.
